# SDR VNAA20250610070

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:FOUND AFT SUPPORT STRUCTURE UNDER PANEL 195DR AND 195DL TO HAVE CORROSION AROUND NUTPLATES. MARKED WITH ORANGE TAPE.  REMOVED CORRODED ANGLE P/N SH670-39189-1 AND REPLACED WITH NEW IAW CRJ 700 SRM 51-42-06-001-001-A01.
